# SDR EE4Y2012062100258

- Difficulty date: June 7, 2012
- Submitted: June 21, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 21,774 hours, 10,438 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: D5547100400000
- Part serial: TS4357
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABLIZER RUDDER RT AND LT SIDE PANEL WITH TRAPPED FLUID AT HOISTING POINT NR 3.  DAMAGED AREA WAS REPAIRED IAW REPAIR INSTRUCTIONS 70563188/006.
